Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: klonopin/ativan

Posted by ron1953 on April 26, 2012, at 13:01:24

In reply to Re: klonopin/ativan gadchik, posted by Phil on April 26, 2012, at 12:40:23

One of the VERY surprising things I learned about benzo withdrawal is that withdrawal symptoms don't just occur from discontinuation; they occur BETWEEN DOSES. That was a big lightbulb moment for me, realizing that what I thought was just "my anxiety" resurfacing, was really withdrawal symptoms.

Benzo dependence is an awful conundrum.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ron1953 thread:1016446
URL: http://www.dr-bob.org/babble/20120425/msgs/1016470.html